# SDR AALA202110139093

- Difficulty date: October 12, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-231
- Aircraft serial: 3879
- Aircraft time: 40,537 hours, 15,924 cycles
- Engine: Cfmint
- Engine time: 53,794 hours, 2,589 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Part time: 53,794 hours, 2,589 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AROUND 1 MIN. AFTER TO, THERE WAS A SUDDEN SHUDDER AND LOUD THUMP. NO UNUSUAL INDICATIONS OR ODORS. FLIGHT ATTENDANT REPORTED AN ORANGE FLASH VISIBLE IN CABIN. (OPEN)
